Ask a doctor

I Have Bubbling and Lumpy Appearance Due to Restylane 8 Months Ago and the HA Injection Has Not Helped. Is This Tissue Damage?

I had restylane injected into a very small acne scar on my cheek 8 months ago. It left not only a depression but a raised area that does not feel lumpy. It is smooth to touch but the skin is raised and lighter than my regular skin and looks like bubbles. It has been like this for now 8 months. I had several injections of the HA dissolver to no avail. I believe there has been tissue damage. Can anyone tell me how I can get rid of this because it has caused in me severe depression.

Doctor Answers (2)

Lumpy appearance after filler in cheek

+1

To be honest, I'm not sure it looks bad. I don't think you should be having severe depression and really should talk to someone if that's the case. I had to look really hard at the photos to even comment.... I would honestly recommend you leave the area alone for several months and don't do anything to it. You can put makeup on over it and the area is smooth. Leave it alone and see what happens. But stop focusing so intensely on it. I promise you that as a doctor who does fillers every day, this doesn't look bad and should not be causing you such angst.

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."


Las Vegas Dermatologist
4.5 out of 5 stars 9 reviews

I Have Bubbling and Lumpy Appearance Due to Restylane 8 Months Ago and the HA Injection Has Not Helped. Is This Tissue Damage?

+1

Appears as a scar or nodule that can be excise. But there is a risks of scar deformity. Maybe you should seek in person evaluations for options. Plus this causing severe depression you might need some in person discussions about these issuesand

Darryl J. Blinski, MD
Miami Plastic Surgeon
4.5 out of 5 stars 64 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.